Alert archive / Indiana / Flash Flood Warnings in 2018

Flash Flood Warning 8, NWS Wilmington, OH

April 3, 2018Preble County, Ohio; Fayette County, Union County, Wayne County, Indiana

NWS Wilmington, OH issued this flash flood warning at Apr 3, 2018, 10:03 AM EDT for Preble County, Ohio; Fayette County, Union County, Wayne County, Indiana. It was in force for 3 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 10:03 AM EDT (14:03 UTC)
Expired
Apr 3, 2018, 1:00 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, IN, Union County, IN, Wayne County, IN, Preble County, OH

The radar

The Cincinnati radar (KILN), 105 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:30 AM EDTFLASH FLOODCambridge City, INSEVERAL ROADS CLOSED DUE TO FLOWING WATER.
Apr 3, 10:30 AM EDTFLASH FLOODCenterville, INNUMEROUS ROADS WITH HIGH FLOWING WATER IN AND NEAR CENTERVILLE.
Apr 3, 10:45 AM EDTFLASH FLOOD3 Sse Connersville, INHIGH WATER RUNNING ACROSS ROUTE 1 NEAR 300 SOUTH.
Apr 3, 10:45 AM EDTFLASH FLOODWaterloo, INROAD WASH OUT COUNTY ROAD 440 NORTH NEAR WATERLOO.
Apr 3, 11:35 AM EDTFLASH FLOOD2 E Kitchel, INKITCHEL RD WASHED OUT.
Apr 3, 11:35 AM EDTFLASH FLOOD5 Nw Liberty, INYANKEETOWN BRIDGE CLOSED DUE TO HIGH WATER.
Apr 3, 11:35 AM EDTFLASH FLOODBrownsville, INBROWNSVILLE RD FLOODED, POTENTIALLY WASHED OUT
Apr 3, 11:35 AM EDTHEAVY RAIN 4.5Brownsville, INRAINFALL MEASURED BETWEEN 2AM AND 9AM
Apr 3, 11:37 AM EDTFLASH FLOOD2 E Eaton, OHWATER COVERING ROAD.
Apr 3, 11:37 AM EDTFLASH FLOOD2 N Eaton, OHWATER COVERING ROAD
Apr 3, 11:37 AM EDTFLASH FLOOD4 Sw Eaton, OHWATER COVERING ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

104 
WGUS51 KILN 031403
FFWILN
INC041-161-177-OHC135-031700-
/O.NEW.KILN.FF.W.0008.180403T1403Z-180403T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1003 AM EDT TUE APR 3 2018

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Southern Wayne County in east central Indiana...
  Union County in east central Indiana...
  Fayette County in east central Indiana...
  Preble County in west central Ohio...

* Until 100 PM EDT.

* At 1002 AM EDT, radar and automated rain gauges indicated that
  thunderstorms had produced heavy rain over the area. Up to two
  inches of rain have already fallen. Heavy rain continues to fall 
  with another 1 inch possible. Runoff from this excessive rainfall 
  will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Richmond, Connersville, Eaton, Centerville, Cambridge City,
  Liberty, Camden, Lewisburg, New Paris, West Alexandria, Gratis,
  Dublin, West College Corner, Glenwood, Salem, Waterloo, Columbia,
  Bunker Hill, Abington and Brownsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3979 8530 3979 8522 3984 8522 3989 8448
      3957 8448 3957 8481 3952 8482 3953 8530

$$
1 follow-up statement
056 
WGUS71 KILN 031538
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1138 AM EDT TUE APR 3 2018

INC041-161-177-OHC135-031700-
/O.CON.KILN.FF.W.0008.000000T0000Z-180403T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne IN-Union IN-Fayette IN-Preble OH-
1138 AM EDT TUE APR 3 2018

...THE FLASH FLOOD WARNING FOR SOUTHERN WAYNE...UNION...FAYETTE
COUNTIES IN EAST CENTRAL INDIANA AND PREBLE COUNTIES IN WEST CENTRAL
OHIO REMAINS IN EFFECT Until 100 PM EDT...

At 1137 AM EDT, local law enforcement reported flash flooding is 
occurring with numerous roads closed across the warned area. Up to 
three inches of rain have already fallen. Radar indicated that the 
heavy rainfall was ending across the area. However, runoff from the 
earlier excessive rain will cause flash flooding to continue to 
occur.

Some locations that will experience flooding include...
Richmond, Connersville, Eaton, Centerville, Cambridge City, Liberty,
Camden, Lewisburg, New Paris, West Alexandria, Gratis, Dublin, West
College Corner, Glenwood, Salem, Waterloo, Columbia, Bunker Hill,
Abington and Brownsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3979 8530 3979 8522 3984 8522 3989 8448
      3957 8448 3957 8481 3952 8482 3953 8530

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 8:01 AM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 3, 8:01 AM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
801 AM EDT Tue Apr 3 2018

.SYNOPSIS...
A warm front will be the focus for shower and thunderstorm
activity as it lifts northward today. A low pressure center will
cross east through northern Ohio this evening, trailing a cold
front that will have a line of thunderstorms race eastward
through the Ohio Valley. High pressure will build behind this
system to provide dry weather for Wednesday into Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers and thunderstorms are continuing to train eastward
across the area this morning. The strongest storms/heaviest
precipitation looks to be lining up across central portions of
our fa in the very near term. As a result, went ahead and
pushed the flash flood watch farther east. Only took it through
noon at this point to match up with the current watch as the
storms should lift slowly north through late morning. However,
will have to reevaluate this later this morning and it may need
to be extended/expanded with additional showers and storms
expected later this afternoon into tonight.

Previous discussion --->

Widespread shower and some thunderstorms will occur along a
northward moving warm front this morning. By noon, the bulk of
the storms will be along and north of the I-70 corridor with a
continued northward push.

In the warm sector behind this front, showers and thunderstorms
will scatter out, though winds will pick up from the south with
gusts to 30 and 35 mph. Temperatures will rise nicely, reaching
the upper 60s to low 70s in most areas. Kept far northwestern
CWA in the cooler lower 60s with the thought of having some
continued scattered shower activity in the warm sector that
would hold down temps.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
As the surface low tracks from northwest Ohio through Lake Erie
this evening, a trailing cold front will make its way east
through the Ohio Valley. Thunderstorms will develop along this
line and have substantial wind shear and favorable moisture
transport ahead of it to produce a solid line. This line will
have a high potential for damaging winds, and the low level
wind shear would support spin-up tornados along with the leading
edge of these storms.

As cold air wraps nicely in behind this front and there could
be enough moisture to combine with it to see some snow mix in
with any lingering showers before ending early Wednesday.

High temperatures Wednesday will be in the 40s, and generally
only rise 6-8 degrees from morning lows in the mid 30s to around
40.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
A return to a cool pattern is expected through the weekend.

Highs will generally be in the 40s, reaching into the 50s in
most locations by Monday. After starting out in the 30s Thursday
night, overnight lows will be coldest on the weekend in the
20s, rising back into the 30s for next week.

A low pressure system will cross the Great Lakes region on
Thursday night and Friday, with a surface cold front affecting
the region during the day Friday. Enough cold air may be present
that rain showers overnight may mix with snow on both Thursday
night and Friday night. If this does occur, there will be
minimal impact on the region with regards to accumulations. This
system was earlier forecast to be a much more potent rain maker,
but latest models were all pointing at a weaker system until the
showers develop along the cold front Friday.

Drier conditions are expected over the weekend. A gradual
warming trend is also expected, but temperatures will still be
slightly below normal even by Monday.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Area of thunderstorms north of a warm front area is lifting
through the nrn tafs attm. Ceilings are generally MVFR north of
the front, but occasionally the ceilings jump to VFR. South of
the front ceilings have already have opened up to VFR.

The warm front will continue to lift north across the terminals
today. This will gradually push the convection north and east
as well. Much of the region will become warm sectored by
afternoon. Pressure gradient will increase, and combined with
diurnal heating, winds will increase with gusts as high as 35
knots. The nrn TAFS should break out to VFR in the warm sector.
Some scattered convection may develop in the afternoon.

As deepening sfc low lifts northeast, a cold front will sweep
east through the region between 00Z-06Z. Expect a line of
thunderstorms to push through ahead of the front.

Pressure gradient stays up behind the front, keeping winds
gusty. Ceilings will remain MVFR. There could be some isolated
wrap around showers, but will leave them out for now.

OUTLOOK...MVFR cigs may linger into Wednesday. MVFR cigs and
vsbys possible Thursday night into Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until noon EDT today for OHZ053>056-060>065-
     070>074.
KY...None.
IN...Flash Flood Watch until noon EDT today for INZ050-058-059-066.

&&

SYNOPSIS...Franks
NEAR TERM...JGL/Franks
SHORT TERM...Franks
LONG TERM...Franks
AVIATION...Sites
Hazardous weather outlook, Apr 3, 7:55 AM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
755 AM EDT Tue Apr 3 2018

INZ073>075-080-KYZ089>100-OHZ026-034-035-042>046-051-052-077>082-088-
041000-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-
Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
755 AM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, South Central Ohio,
Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Strong winds gusting to 35 mph are possible this afternoon and
evening.

A line of thunderstorms will accompany a cold front as it crosses
east through the region this evening. Damaging winds and heavy rain
are expected with these storms, along with an increased threat of a
spin-up tornado within the line of storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later today.

INZ050-058-059-066-OHZ053>056-060>065-070>074-041000-
Wayne-Fayette IN-Union IN-Franklin IN-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-
755 AM EDT Tue Apr 3 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms will continue through the morning hours.
This will lead to the possibility of flash flooding.

Strong winds gusting to 35 mph are possible this afternoon and
evening.

A line of thunderstorms will accompany a cold front as it crosses
east through the region this evening. Damaging winds and heavy rain
are expected with these storms, along with an increased threat of a
spin-up tornado within the line of storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later today.

In the hours before

Local storm report, Apr 3, 8:16 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
816 AM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     FLASH FLOOD      BROOKVILLE              39.42N 85.01W
04/03/2018                   FRANKLIN           IN   LAW ENFORCEMENT

            AT LEAST 12 ROADS CLOSED ACROSS THE COUNTY.

&&

ANOVAK
Local storm report, Apr 3, 8:37 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
837 AM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     FLASH FLOOD      3 WNW WETHERINGTON      39.38N 84.43W
04/03/2018                   BUTLER             OH   DEPT OF HIGHWAYS

            STATE ROUTE 747 IS CLOSED IN BOTH DIRECTIONS BETWEEN
            PRINCETON AND MILIKIN ROADS DUE TO HIGH WATER.

&&

ANOVAK
Local storm report, Apr 3, 8:39 AM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
839 AM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     FLASH FLOOD      1 S MILLVILLE           39.38N 84.65W
04/03/2018                   BUTLER             OH   DEPT OF HIGHWAYS

            U.S.27 IS CLOSED IN BOTH DIRECTIONS BETWEEN KIRCHLING AND
            MILLVILLE ROADS DUE TO HIGH WATER.

&&

ANOVAK
Local storm report, Apr 3, 9:01 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 AM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     FLOOD            1 SE BELLBROOK          39.63N 84.07W
04/03/2018                   GREENE             OH   DEPT OF HIGHWAYS

            SR 725 CLOSED IN BOTH DIRECTIONS BETWEEN LOWER BELLBROOK
            AND PENWIT ROAD DUE TO FLOODING.

&&

ANOVAK
Local storm report, Apr 3, 9:44 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
944 AM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     FLOOD            1 W LEBANON             39.43N 84.23W
04/03/2018                   WARREN             OH   EMERGENCY MNGR

            GLOSSER ROAD BETWEEN ST RT 63 AND US RT 42 CLOSED. STUBBS
            MILLS BETWEEN RT 22 AND MASON-MORROW-MILLGROVE ROAD
            CLOSED. LOWER SPRINGBORO RD BETWEEN 4TH AND PIONEER BLVD
            CLOSED. ALL CLOSED DUE TO HIGH WATER.

&&

ANOVAK
Local storm report, Apr 3, 9:53 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
953 AM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 AM     FLOOD            5 WSW SPRINGFIELD       39.91N 83.89W
04/03/2018                   CLARK              OH   TRAINED SPOTTER

            A 40 FOOT SECTION OF LOWER VALLEY PIKE WAS COVERED WITH
            STANDING WATER.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:02 PM EDTFlash Flood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more29 hr
Apr 3, 5:05 AM EDTSpecial Weather StatementILNMontgomery, Preble25 min
Apr 3, 5:27 AM EDTAreal Flood AdvisoryILNClark, Greene, Miami, Montgomery, Preble3 hr
Apr 3, 6:28 AM EDTAreal Flood AdvisoryILNButler3 hr
Apr 3, 7:33 AM EDTFlash Flood WarningILNButler3 hr
Apr 3, 7:44 AM EDTRiver Flood AdvisoryILNHamilton29 hr
Apr 3, 8:06 AM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery, Preble3 hr
Apr 3, 8:22 AM EDTAreal Flood AdvisoryILNClermont, Clinton, Fayette, Hamilton, Warren3 hr
Apr 3, 8:28 AM EDTAreal Flood WarningILNButler, Hamilton18 hr
Apr 3, 9:56 AM EDTAreal Flood WarningILNGreene, Warren48 hr
Apr 3, 10:23 AM EDTRiver Flood WarningILNClermont, Hamilton, Warren28 hr
Apr 3, 10:23 AM EDTRiver Flood WarningILNClermont, Hamilton30 hr
Apr 3, 10:25 AM EDTAreal Flood WarningILNButler4 hr
Apr 3, 10:31 AM EDTRiver Flood WarningILNShelby43 hr
Apr 3, 10:31 AM EDTRiver Flood WarningILNButler59 hr
Apr 3, 10:31 AM EDTRiver Flood WarningILNHamilton3 days
Apr 3, 10:32 AM EDTRiver Flood WarningILNPickaway4 days
Apr 3, 10:32 AM EDTRiver Flood WarningILNPike, Scioto5 days
Apr 3, 10:38 AM EDTRiver Flood WarningILNAdams25 hr
Apr 3, 10:57 AM EDTSpecial Weather StatementILNMontgomery33 min
Apr 3, 10:58 AM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Montgomery, Preble3 hr
Apr 3, 11:06 AM EDTRiver Flood AdvisoryILNDelaware, Franklin18 hr
Apr 3, 11:26 AM EDTSpecial Weather StatementILNClark19 min
Apr 3, 11:32 AM EDTSpecial Weather StatementILNMontgomery28 min
Apr 3, 11:34 AM EDTFlash Flood WarningILNMontgomery3 hr
Apr 3, 11:55 AM EDTAreal Flood AdvisoryILNClark, Miami3 hr
Apr 3, 11:55 AM EDTSpecial Weather StatementILNClark, Montgomery20 min
Apr 3, 12:12 PM EDTSpecial Weather StatementILNClark18 min
Apr 3, 12:26 PM EDTRiver Flood WarningILNHocking59 hr
Apr 3, 12:27 PM EDTSpecial Weather StatementILNMadison33 min
Apr 3, 12:55 PM EDTAreal Flood WarningILNPreble4 hr
Apr 3, 12:59 PM EDTSpecial Weather StatementILNFairfield31 min
Apr 3, 1:05 PM EDTAreal Flood AdvisoryILNHocking, Ross3 hr
Apr 3, 2:51 PM EDTRiver Flood WarningILNChampaign, Clark, Greene21 hr
Apr 3, 2:51 PM EDTRiver Flood WarningILNHamilton12 hr
Apr 3, 2:53 PM EDTSpecial Weather StatementILNMercer37 min
Apr 3, 2:57 PM EDTRiver Flood WarningILNMiami36 hr
Apr 3, 2:57 PM EDTRiver Flood WarningILNMiami, Montgomery50 hr
Apr 3, 2:57 PM EDTRiver Flood WarningILNMontgomery46 hr
Apr 3, 2:57 PM EDTRiver Flood WarningILNWarren46 hr
Apr 3, 2:57 PM EDTRiver Flood WarningILNButler, Hamilton23 hr
Apr 3, 3:11 PM EDTSevere Thunderstorm WarningILNDarke, Preble34 min
Apr 3, 3:19 PM EDTSevere Thunderstorm WarningILNButler, Preble41 min
Apr 3, 3:38 PM EDTSpecial Weather StatementILNDarke, Miami37 min
Apr 3, 3:41 PM EDTFlash Flood WarningILNButler, Preble3 hr
Apr 3, 3:45 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren30 min
Apr 3, 3:54 PM EDTFlash Flood WarningILNChampaign, Darke, Logan, Miami, Montgomery, Preble and 1 more3 hr
Apr 3, 4:01 PM EDTTornado WarningILNMontgomery, Preble29 min
Apr 3, 4:19 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami, Montgomery26 min
Apr 3, 4:20 PM EDTSpecial Weather StatementILNLogan40 min
Apr 3, 4:31 PM EDTSpecial Weather StatementILNButler, Montgomery29 min
Apr 3, 4:36 PM EDTFlash Flood WarningILNButler, Clark, Clinton, Greene, Warren3 hr
Apr 3, 4:42 PM EDTTornado WarningILNClark, Fayette, Greene, Madison33 min
Apr 3, 4:58 PM EDTSpecial Weather StatementILNGreene32 min
Apr 3, 5:04 PM EDTTornado WarningILNClark, Madison26 min
Apr 3, 5:17 PM EDTAreal Flood AdvisoryILNChampaign, Fayette, Logan, Madison, Union88 min
Apr 3, 5:23 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway37 min
Apr 3, 5:23 PM EDTTornado WarningILNFranklin, Madison, Pickaway26 min
Apr 3, 5:28 PM EDTSpecial Weather StatementILNClermont47 min
Apr 3, 5:29 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Fayette, Franklin, Licking, Pickaway and 1 more91 min
Apr 3, 5:35 PM EDTTornado WarningILNFairfield, Franklin, Licking, Pickaway25 min
Apr 3, 5:44 PM EDTSevere Thunderstorm WarningILNBrown, Clermont46 min
Apr 3, 5:44 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway46 min
Apr 3, 5:45 PM EDTSpecial Weather StatementILNLicking45 min
Apr 3, 5:58 PM EDTTornado WarningILNFairfield, Licking18 min
Apr 3, 6:02 PM EDTSpecial Weather StatementILNFayette28 min
Apr 3, 6:04 PM EDTTornado WarningILNFairfield12 min
Apr 3, 6:15 PM EDTSpecial Weather StatementILNLicking15 min
Apr 3, 6:15 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike45 min
Apr 3, 6:19 PM EDTSevere Thunderstorm WarningILNAdams, Brown56 min
Apr 3, 6:26 PM EDTSpecial Weather StatementILNFairfield34 min
Apr 3, 6:30 PM EDTSevere Thunderstorm WarningILNAdams, Brown45 min
Apr 3, 6:31 PM EDTAreal Flood WarningILNButler, Preble12 hr
Apr 3, 6:44 PM EDTAreal Flood WarningILNChampaign, Darke, Logan, Miami, Montgomery, Preble and 1 more12 hr
Apr 3, 6:56 PM EDTAreal Flood WarningILNButler, Clark, Clinton, Greene, Warren12 hr
Apr 3, 7:13 PM EDTSpecial Weather StatementILNScioto47 min
Apr 3, 7:26 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto49 min
Apr 3, 7:44 PM EDTSevere Thunderstorm WarningILNAdams46 min
Apr 3, 7:41 AM EDTRiver Flood WarningILNFayette, Franklin29 hr
Apr 3, 10:31 AM EDTRiver Flood WarningILNUnion, Wayne17 hr

Nearby

Flash Flood Warnings in Indiana, 2018Flash Flood Warnings in Ohio, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.